Quantum moment problem

Daletskii, A., 1985. Quantum moment problem. , pp. 7-19.

Full text not available from this repository.
Item Type: Journal article
Creators: Daletskii, A.
Date: 1985
Volume: 32
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:11
Last Modified: 19 Oct 2015 14:28
URI: http://irep.ntu.ac.uk/id/eprint/9119

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year